# SDR MWEA020469

- Difficulty date: July 30, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 39,223 hours, 41,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Finger Doubler
- Part number: 59114081
- Condition: Cracked
- Location: Station 525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED INDICATION NOTED STATION 525 JUST RIGHT OF LONGERON ONE (MARKED).  --  FABRICATED AND INSTALLED SKIN PLUG AND FINGER DOUBLER.
